# SDR DALA2024052805584

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DAMAGE WAS FOUND IN HOLES AT LH ENG DRAG FTG CLAMP-UP AND DRAG BRACE AS FOLLOWS: HOLE #11 SCRATCHES ON FTG BTW 7 TO 10 O CLOCK POSITION, HOLE #12 CORROSION ON SKIN AT 5 O CLOCK POSITION, HOLE #13 SCRATCHES ON SKIN & FTG BTW 4 TO 12 O CLOCK POSITION, CORROSION ON FTG BTW 12 TO 2 O CLOCK POSITION AND GOUGE ON LWR SURFACE OF FTG AT 5 O CLOCK POSITION, HOLE #14 CORROSION ON FTG BTW 10 TO 12 O CLOCK POSITION, HOLE #15 CORROSION ON SKIN BTW 12 TO 2 O CLOCK POSITION AND GOUGES ON LWR SURFACE OF FTG AT 6 & 7 O CLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FTG BTW 10 TO 12 O CLOCK POSITION, HOLE #17 CORROSION ON FTG BTW 12 TO 3 O CLOCK POSITION AND HOLE #18 CORROSION ON FTG BTW 10 TO 12 O CLOCK POSITION, IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00351: LH ENG DRAG FTG CLAMP-UP HOLE #11, #12, #13 #14 #15, #16, #17 AND HOLE #18 WERE REPAIRED PER PRI 617505-14 REV 5 AND ER/A 617505-14AD REV. ORIG SECTION I: PERMANENT REPAIR AND NRC 00350. (0360071)
